EconPapers    
Economics at your fingertips  
 

On the combinatorics of iterated stochastic integrals

Farshid Jamshidian

MPRA Paper from University Library of Munich, Germany

Abstract: This paper derives several identities for the iterated integrals of a general semimartingale. They involve powers, brackets, exponential and the stochastic exponential. Their form and derivations are combinatorial. The formulae simplify for continuous or finite-variation semimartingales, especially for counting processes. The results are motivated by chaotic representation of martingales, and a simple such application is given.

Keywords: Semimartingale; iterated integrals; power jump processes; Ito's formula; stochastic exponential; chaotic representation (search for similar items in EconPapers)
JEL-codes: C0 (search for similar items in EconPapers)
Date: 2008-02-13
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/7165/1/MPRA_paper_7165.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:7165

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter (winter@lmu.de).

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:7165